MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/11/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description
Promus element plus clinical study it was reported that the patient died.In (b)(6) 2013, the patient was diagnosed with unstable angina.Subsequently, the patient was referred for cardiac catheterization and the index procedure was performed on the same day.The target lesion# 1 was located in the first obtuse marginal branch with 80% in-stent restenosis of a previously deployed unknown drug-eluting stent (des) and was 14mm long with reference vessel diameter of 4 mm.The lesion was treated with pre-dilatation and placement of a 4.00 x16mm promus element¿ plus des.Following post dilatation, residual stenosis was 20%.One day post procedure, the patient was discharged on aspirin and ticagrelor.During the 5-year follow-up, the site became aware that the patient was in a nursing home and was not assessable for the follow-up.The patient expired in the nursing home on an unknown date of unknown cause.
 
Additional Manufacturer Narrative
Death date, event date, and describe event or problem: updated.(b)(4).
 
Event or Problem Description
It was further reported that the patient died in (b)(6).

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7397992
Report Number2134265-2018-02771
Device Sequence Number592444
Product Code NIQ
UDI-Device Identifier08714729808077
UDI-Public08714729808077
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2013
Device Model NumberH7493911416400
Device Catalogue Number39114-1640
Device Lot Number15393047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR